# SDR SWIA200413136

- Difficulty date: April 11, 2004
- Submitted: April 20, 2004
- Operation: Air carrier
- Aircraft: N915SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7615
- Aircraft time: 4,888 hours, 4,150 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Proximity Sensor
- Part number: 855D10011
- Part serial: 1728A
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 1,120 hours, 937 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL CAUTION MESSAGE APPROX 30 SEC.  AFTER SELECTING 0 DEGREES AFTER DEPARTURE.  FLIGHT CONTROL PAGE SHOWS FLAPS 0 DEGREES YELLOW OUTLINE.  REMOVED AND REPLACED RIGHT BPSU AND RIGGED IAW CRJ MM CHAPTER 27-51-10.  OPS CHECKS GOOD.
